# SDR ERAA087085

- Difficulty date: May 15, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- Aircraft time: 11,944 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Condition: Damaged
- Location: M/R Head
- Part time: 15,608 hours
- Component: Rotor Head
- Component part number: 412010100139
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS INFO FOR FAA SDR.  M/R HEAD DUE ERA SPINDLE INSPECTION.  SINDLE SN A-356 HAD THREAD DAMAGE BEYOND LIMITS IAW 412-CR AND 0 CH. 62 (SCRAPPED)  C/A:  REMOVED SPINDLES AND VISUALLY INSPECTED ALL PARTS.  C/W ERA SPINDLE INSPECTION AND TB 412-03-190.  INSPECTED AND REASSEMBLED IAW 412-CR AND O CH 62 AND TB 412-03-190.  PURGE LUBED ARM AND CLEVIS ASSEMBLY WITH OBIL 28 GREASE.  REASSEMBLED WITH ORIGINAL SERVICEABLE BOLTS.  COMPLIED WITH TB 412-03-190 ERA 412 SPINDLE INSPECTION.
